Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Montague

Member
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Montague

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    Edinburgh, Scotland

Recent Profile Visitors

669 profile views
  1. Just been pulled off Roaccutane for having abnormal blood tests. Something to do with my liver. I have an appointment on Monday and I'm fucking terrified. Yeah, fuck my life.
  2. I've just been called from my derm and taken off roaccutane after one month. Apparently I have abnormal liver functions in my blood tests. Wtf does this mean? I have an appointment on Monday and I'm fucking terrified. Any idea?
  3. Day 24: Heyy, what's going on? Just thought i'd give a quick update on how i'm getting on. There's not an awful lot to report to be honest, my skin is very dry, but the simple moisturiser I got is really helping. My lips are no where near as chapped as they were in the first and second week (pretty sure I have Burt's Bees to thank for this - LIFE SAVER). The rash on my upper right arm is gone, probably because im moisturising my body a lot more now. One thing though, I was woken up last night
  4. So I've been on 40mg a day for 24 days now, and last night I was woken up by stomach cramps, which was later followed by diarrhea. I don't really want to link it with accutane straight away as I've been eating a lot of seafood recently, so it could always be my diet. But I was wondering, if it is the accutane, is this normal? I read on a few blogs that people have had the same thing and it's lasted a few days then stopped altogether, or that they often get it and it's no big deal. The cramp las
  5. The success rate is much higher than 70% but it that way. And how dry does it make your skin? Very. You just need to keep moisturising, and your skin will go back to normal after you come off.
  6. Yes. No skin treatments whilst on the drug including waxing, and dermabrasion, so injecting ink into your skin is pretty much a no no. Wait a couple of months after you come off the drug. Its not a long time to wait.
  7. Day 19: What's happenin' dawgs???? So I thought i'd do a little big of filling in as I bought some new stuff today to use on my face and thought you might want to know what i'm using. So I ran out of my Clarins Hydro active gel for men today which was annoying, so I decided to look for a cheaper option as the Clarins stuff is £30, and although it's good, i'm going through moisturiser like crazy and really can't afford to spend that a week on moisturiser alone. So I was looking for something
  8. Yeah it's so absurd! The latest dreams have been hilarious, kinda gutted I keep waking up. As for working out, honestly, i've noticed no change. I've been sweating more and that's about it, I think it's probably because i'm drinking ridiculous amounts of water, so if you're doing this too, I imagine we'll be fine Good luck and let me know how you get on with your workouts on accutane Jordon x
  9. Is that they're so shiney!! I'm a guy who really needs to use them right now with being on accutane and I'm getting so paranoid about people thinking I'm wearing lipgloss. I know it sounds stupid but I work in a customer environment and I'm always at the gym, so shiney lips isn't doing much for my masculinity. Any suggestions?
  10. Day 17: Hey, how you all doing? Well day 17, and I totally take back what I said about the initial breakout looking like it's calming down. I woke up today and my skin has pretty much exploded. There's lots of new activity on my forehead and on my cheekbones. I'm not seeing it clear up at all yet, but my skin is drying out pretty rapidly so hopefully it shouldn't be long before I start seeing some results, fingers crossed. I bought some E45 shower emolliant cream which i'm using for my body an
  11. Woah, we're on roaccutane for exactly the same amount of time, I started new years day also and will finish on the last day of April If it's any help, the moisturiser I'm using is Clarins Hydro Active for men. You'll find it in the clarins counter in boots. It's a bit pricey, but now my skin is getting drier, it works a treat! For my body I'm using E45 moisturising lotion. Hope that helps a bit. Seeing as we're on for the same period of time, I'll be checking up a lot Jordon
  12. Are you drinking enough water? A lot of people get headaches, it's a very common side effect, and you're allowed to take certain pain killers for it. Nausea is also common but if you're throwing up it might be worthwhile to have a chat with your derm about it. As for oil going back to normal, I'm not entirely sure. I'd imagine so...
  13. Trust me, you'll Miss that oil when it's gone. The way accutane works, you'll an initial breakout. Mine started about a week into treatment, and depending on the user, it usually lasts about a couple of weeks before your skin will start to dry out and really start to kick in. During the breakout it's not unusual for your skin to be greasier than it was before you started treatment, for your skin to go pretty red, and for your skin to erupt in spots. But don't worry, it passes
  14. Hey guys, I know it's only been a few hours since my last post but I was wondering about Moisturisers? I'm pretty much just coming out of my IB stage so my skin is in a weird transformation from greasy to dry and I was wondering if anyone had any recommendations for moisturisers? I was using Clarins Hydro gel for men, but it's making a bit too heavy, i think i'll probably save it for when i'm really dry (considering it's about £30 a bottle ), and today I bought the E45 moisturising cream, bu
  15. Hey! Aberdeen huh? That's where I was given roaccutane the first time. The hardest bit is the waiting time there, and finding the dermatology clinic in that maze of a hospital. My skin was a lot worse back then (I'll grab a picture from facebook to show you), but after the 2 months at 20mg, it never ever came back as worse, however it did come back. My initial breakout both this time and last have been really similar. It's happened both times around the one week mark of being on the drug.
×